Results 1 to 2 of 2
Actual question
  1. #1
    rotag1 is offline New Member
    Join Date
    Jul 2005
    Location
    .
    Posts
    3

    Default Actual question

    I recently ingested 12 darvocets.. unsure of the dosage.. and took 600mg of pseudoephedrine HCL and 25mg of Triprolidine HCL. I had hallucinations, not really feeling hot or cold.. just normal, if that makes sense... naseua, and eventually vomitting. I had no appetite and a severe lack of saliva.. i had to drink water when I ate food to slow down the absorption rate of the darvocets. Can someone explain to me how these medications reacted with another and possible damage it has caused. I know I have liver damage from this, with the high dosage of darvocets I took.

  2. #2
    ramz1999 is offline New Member
    Join Date
    Mar 2005
    Location
    USA.
    Posts
    3

    Default

    Okay other than being really stupid one has to wonder what the hell you were thinking when you took your cocktail of meds.
    I can't imagine any doctor prescribing that many darvocets at one time.

    That being said.....

    You did not do any long term damage to your liver or kidneys. If I told you how it all works my fear is you'll be stupid enough to try it again.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22